# SDR ASOA201000733

- Difficulty date: February 19, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 27,903 hours, 24,207 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 98090H2167
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT MOST WINDOW SPARKED DURING FLIGHT.  R & R RT SIDE WINDOW IAW AMM 56-12-01 , OPS CHECKS GOOD . LEAK CHECK GOOD IAW AMM 21-32-00-863-801 . NO FURTHER DEFECTS NOTED . OK FOR SERVICE.
